# SDR XV6A2010061400011

- Difficulty date: June 14, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N766VA
- Make and model: Boeing 767-2Q8
- Aircraft serial: 24448
- Aircraft time: 61,536 hours, 11,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Part serial: 767
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP LEFT SIDE EXTERNAL NR 4.
